# SDR AALA20120426004

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 38,802 hours, 15,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT GALLEY EXIT LIGHT TO BE NOT WORKING (L1223).  DISCOVERED CHEWED WIRES GOING TO THE CONNECTOR.  REPAIRED THE WIRING.  OPS CHECK NORMAL.
